Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Took anti malaria pill, having constipation, bloating, burping a lot, abdominal pain, lower back pain. IBS ?

Hello in have a question I went over to Guatemala over summer and since I have gotten back I have had the following symptoms. Now mind you I took an anti malaria pill every day for 2 months. But iv been having constipation bloating burping a lot abdominal pain lower back pain and what feels like a lil air bubble in my right side. Iv had black stool but it comes and goes from black to normal. I thought it may be ibs are those symptoms of ibs? I feel fine other wise I m not loosing weight or anything and my appitite is amazing. I m a little over weight but that s about it.
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

Yes It appears to be IBS as there are no alarming features. What you have to do is increase fibres in your diet by taking lots of vegetables and fruits however avoid vegetables like broccoli, cabbage, beans and peas and also avoid dairy products. Take a course of probiotic, a proton pump inhibitor like rabeprazole, a prokinetic agent like domperidone, and antispasmodic agent like mebevarine

I hope I have answered your query and this will help you. If you have any further query I will be happy to answer that too. Remain in touch and get-well soon.
Answered: Mon, 7 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor